Tripled fixed point theorems in cone metric spaces under F-invariant set and c-distance

Sahar Mohammad Abusalim, Mohd. Salmi Md. Noorani

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

The concept of cone metric spaces has been introduced recently as a generalization of metric spaces. The aim of this paper is to give the definitions of F-invariant sets denoted by M in case of M ∊ X<sup>6</sup> in cone and ordered cone version. we also establish some tripled fioxed point theorems in cone metric spaces under the concept of an F-invariant set for mappings F : X<sup>3</sup> → X and c-distance on the one hand, and in partially ordered cone metric spaces under the same concepts on the other hand. The present theorems expand and generalize several well-known comparable results in literature in cone metric spaces and ordered cone metric spaces,respectively. An interesting example is given to support our results.

Original languageEnglish
Pages (from-to)750-762
Number of pages13
JournalJournal of Nonlinear Science and Applications
Volume8
Issue number5
Publication statusPublished - 17 Jul 2015

Fingerprint

Fixed Point Theorem in Cones
Cone Metric Space
Invariant Set
Cone
Theorem
Expand
Metric space
Generalise
Concepts

Keywords

  • C-distance
  • Cone metric spaces
  • F-invariant set
  • Partially ordered cone metric spaces
  • Tripled fixed points

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Analysis

Cite this

Tripled fixed point theorems in cone metric spaces under F-invariant set and c-distance. / Abusalim, Sahar Mohammad; Md. Noorani, Mohd. Salmi.

In: Journal of Nonlinear Science and Applications, Vol. 8, No. 5, 17.07.2015, p. 750-762.

Research output: Contribution to journalArticle

@article{226732082b0e4778a8370e79d605a70d,
title = "Tripled fixed point theorems in cone metric spaces under F-invariant set and c-distance",
abstract = "The concept of cone metric spaces has been introduced recently as a generalization of metric spaces. The aim of this paper is to give the definitions of F-invariant sets denoted by M in case of M ∊ X6 in cone and ordered cone version. we also establish some tripled fioxed point theorems in cone metric spaces under the concept of an F-invariant set for mappings F : X3 → X and c-distance on the one hand, and in partially ordered cone metric spaces under the same concepts on the other hand. The present theorems expand and generalize several well-known comparable results in literature in cone metric spaces and ordered cone metric spaces,respectively. An interesting example is given to support our results.",
keywords = "C-distance, Cone metric spaces, F-invariant set, Partially ordered cone metric spaces, Tripled fixed points",
author = "Abusalim, {Sahar Mohammad} and {Md. Noorani}, {Mohd. Salmi}",
year = "2015",
month = "7",
day = "17",
language = "English",
volume = "8",
pages = "750--762",
journal = "Journal of Nonlinear Science and Applications",
issn = "2008-1898",
publisher = "International Scientific Research Publications",
number = "5",

}

TY - JOUR

T1 - Tripled fixed point theorems in cone metric spaces under F-invariant set and c-distance

AU - Abusalim, Sahar Mohammad

AU - Md. Noorani, Mohd. Salmi

PY - 2015/7/17

Y1 - 2015/7/17

N2 - The concept of cone metric spaces has been introduced recently as a generalization of metric spaces. The aim of this paper is to give the definitions of F-invariant sets denoted by M in case of M ∊ X6 in cone and ordered cone version. we also establish some tripled fioxed point theorems in cone metric spaces under the concept of an F-invariant set for mappings F : X3 → X and c-distance on the one hand, and in partially ordered cone metric spaces under the same concepts on the other hand. The present theorems expand and generalize several well-known comparable results in literature in cone metric spaces and ordered cone metric spaces,respectively. An interesting example is given to support our results.

AB - The concept of cone metric spaces has been introduced recently as a generalization of metric spaces. The aim of this paper is to give the definitions of F-invariant sets denoted by M in case of M ∊ X6 in cone and ordered cone version. we also establish some tripled fioxed point theorems in cone metric spaces under the concept of an F-invariant set for mappings F : X3 → X and c-distance on the one hand, and in partially ordered cone metric spaces under the same concepts on the other hand. The present theorems expand and generalize several well-known comparable results in literature in cone metric spaces and ordered cone metric spaces,respectively. An interesting example is given to support our results.

KW - C-distance

KW - Cone metric spaces

KW - F-invariant set

KW - Partially ordered cone metric spaces

KW - Tripled fixed points

UR - http://www.scopus.com/inward/record.url?scp=84937160348&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84937160348&partnerID=8YFLogxK

M3 - Article

VL - 8

SP - 750

EP - 762

JO - Journal of Nonlinear Science and Applications

JF - Journal of Nonlinear Science and Applications

SN - 2008-1898

IS - 5

ER -